Internal Medicine
Online ISSN : 1349-7235
Print ISSN : 0918-2918
ISSN-L : 0918-2918
CASE REPORTS
Pulmonary Arterial Hypertension Caused by Treatment with Dasatinib for Chronic Myeloid Leukemia -Critical Alert-
Makoto SanoMasao SaotomeTsuyoshi UrushidaHideki KatohHiroshi SatohKazunori OhnishiHideharu Hayashi
Author information
JOURNALS OPEN ACCESS

2012 Volume 51 Issue 17 Pages 2337-2340

Details
Abstract

We present a case of pulmonary arterial hypertension (PAH), which is potentially related to treatment with dasatinib (Sprycel®). A 61-year-old woman, who had been treated with dasatinib for 27 months for chronic myeloid leukemia (CML), visited our hospital complaining of dyspnea. In right heart catheterization, her mean pulmonary arterial pressure was 35 mmHg. After other possible etiologies to cause PAH were excluded, the patient was diagnosed as a dasatinib-related PAH. As notified by U.S. Food and Drug Administration (FDA) in October 2011, we recommend routine cardiopulmonary evaluation before and during treatment with dasatinib in CML patients in terms of the adverse effects of PAH.

Information related to the author
© 2012 by The Japanese Society of Internal Medicine
Previous article Next article
feedback
Top